# SDR AALA201802029012

- Difficulty date: January 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,873 hours, 18,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR THRESHOLD SILL PLATE BEAM  NUTPLATE AREAS AT FRAME 68 AND STRINGER 23R. REPAIRED R2 DOOR THRESHOLD SILL PLATE BEAM IAW SRM 51-41-14-300-01.
